# SDR DALA2021111506990

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,761 hours, 29,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 CRACK ON INTERNAL WEB NEAR TO RETRACTABLE DOOR MECHANISM AT L4 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00344: CRACK ON INTERNAL WEB NEAR TO RETRACTABLE DOOR MECHANISM AT L4 DOOR. WAS REPAIRED (PERMANENT REPAIR) PER ER/A 595427-14 REV. ORIGINAL. SECTION I AND ETI-57-21-552 REV 2. (2016859)
